# SDR 98ZZZX2018

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- Propeller: Hamstd 24PF305
- System (JASC): 6114 · Propeller Hub Section
- Part: Support
- Part number: 7895552
- Condition: Cracked
- Location: Prop Ext Dome
- Part time: 26,847 hours
- Component: 7384288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER EXTENSION DOME RECEIVED FOR MAJOR INSPECTION.  DURING MAGNAGLOW INSPECTION, A CRACK WAS FOUND AT THE NARROWEST PART OF THE SUPPORT CAGE ON THE EXTERNAL SURFACE NEAR THE PIVOT AREA.  PIVOTS CHECK GOOD.  NO ABNORMAL WEAR NOTED.
